# SDR USAA950749

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23134
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - INTERIOR OVERWING EMERGENCY EXIT LIGHTS WOULD NOT TEST.  MAINTENANCE REPLACED BATTERY PACK AND CHARGER ASSEMBLY. (M)
